# SDR SWIA2019012345458

- Difficulty date: January 23, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 43,057 hours, 36,483 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH R PACK DEFERRED, LEFT PACK HI PRESS ON CLIMB OUT FOLLOWED BY CABIN ALT WARNING. COMPLIED WITH QRH. RETURNED TO FIELD. (FLT 5113) CLOSED REMOVED AND REPLACED LEFT PACK PRSOV, IAW AMM. OPS AND LEAK CHECKS GOOD, COMPLIED WITH OPERATIONS PROCEDURE ON GROUND FOR BLEED SWITCHING IAW MEL FOR RIGHT PACK DEFERRAL. NO LEFT PACK HI PRESS NOTED.
